# SDR DALA2017022101415

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 63,395 hours, 11,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 & L2 EXTERIOR DOOR EMERGENCY SLIDE LIGHTS INOPERATIVE. CLEANED LIGHT SOCKETS OPS NORMAL IAW AMM 33-51.
